# SDR UALA2011040701681

- Difficulty date: April 7, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 56,919 hours, 21,267 cycles
- Engine: Iae V2527A5
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Screw
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM RT WING OUTBOARD FIXED FLAP TRACK PORTION AT A RATE OF 2 DROPS PER MINUTE.  LOWERING FLAPS DRAINED APPROX 1 CUP OF FUEL.  REMOVED FWD END OF CANOE. FOUND MULTI SCREWS LOOSE. SECURED, NO FURTHER LEAKAGE.
